# SDR SWAA2019052232914

- Difficulty date: May 9, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A43001
- Part serial: 005868
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #3 SPOILER UPPER SKIN DELAMINATED DENT 8" FROM INBOARD END 9" FROM AFT END.  R&R #3 FLIGHT SPOILER PER AMM.
